Second order continuous linearization method for the convex programming problems

A. S. Antipin, A. Nedich

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

A linearization method in the continuous form described by a differential equation of the second order is considered. Its convergence to solution of the convex programming problem in finite-dimensional Euclidean space En is proved. Estimation of the convergence rate of the method suggested is given.

Original languageEnglish (US)
Pages (from-to)3-12
Number of pages10
JournalVestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika
Issue number1
StatePublished - Jan 1 1996
Externally publishedYes

ASJC Scopus subject areas

  • Software
  • Hardware and Architecture
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Second order continuous linearization method for the convex programming problems'. Together they form a unique fingerprint.

  • Cite this